Acta Mathematica, 2014, Volume 214

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] Constructing entire functions by quasiconformal folding

Christopher J. Bishop Mathematics Department, Stony Brook University

Dynamical Systems mathscidoc:1701.11006

Acta Mathematica, 214, (1), 1-60, 2013.5
[ Download ] [ 2017-01-08 20:34:04 uploaded by actaadmin ] [ 505 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Existence of knotted vortex tubes in steady Euler flows

Alberto Enciso Instituto de Ciencias Matemáticas, Consejo Superior de Investigaciones Científicas Daniel Peralta-Salas Instituto de Ciencias Matemáticas, Consejo Superior de Investigaciones Científicas

Dynamical Systems mathscidoc:1701.11007

Acta Mathematica, 214, (1), 61-134, 2012.11
[ Download ] [ 2017-01-08 20:34:04 uploaded by actaadmin ] [ 346 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The big de Rham–Witt complex

Lars Hesselholt Graduate School of Mathematics, Nagoya University

Number Theory mathscidoc:1701.24006

Acta Mathematica, 214, (1), 135-207, 2013.6
[ Download ] [ 2017-01-08 20:34:04 uploaded by actaadmin ] [ 734 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Sharpness of Rickman’s Picard theorem in all dimensions

David Drasin Department of Mathematics, Purdue University Pekka Pankka Department of Mathematics and Statistics, P.O. Box 68, (Gustaf Hällströmin katu 2b), University of Helsinki, Finland

Dynamical Systems mathscidoc:1701.11008

Acta Mathematica, 214, (2), 209-306, 2013.4
[ Download ] [ 2017-01-08 20:34:04 uploaded by actaadmin ] [ 663 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The convergence Newton polygon of a$p$-adic differential equation I: Affinoid domains of the Berkovich affine line

Andrea Pulita Département de Mathématiques, Université de Montpellier II, CC051

TBD mathscidoc:1701.332024

Acta Mathematica, 214, (2), 307-355, 2014.5
[ Download ] [ 2017-01-08 20:34:04 uploaded by actaadmin ] [ 378 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The convergence Newton polygon of a$p$-adic differential equation II: Continuity and finiteness on Berkovich curves

Jérôme Poineau Laboratoire de mathématiques Nicolas Oresme, Université de Caen Andrea Pulita Département de mathématiques, Université de Montpellier II, CC051

Analysis of PDEs mathscidoc:1701.03013

Acta Mathematica, 214, (2), 357-393, 2014.6
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 433 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved